# SDR SWIA200413957

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 24,807 hours, 32,592 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB AT FRAME 13 CRACKED (AS MARKED).  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED RIB IAW SRM 51-40-02, 51-30-01, AND 51-25-00.
